Some properties of the Bellman function for linear and symmetric polysystems
Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 414-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_3_a3,
author = {A. A. Liverovskiy},
title = {Some properties of the {Bellman} function for linear and symmetric polysystems},
journal = {Differencialʹnye uravneni\^a},
pages = {414--423},
year = {1980},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_3_a3/}
}
A. A. Liverovskiy. Some properties of the Bellman function for linear and symmetric polysystems. Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 414-423. http://geodesic.mathdoc.fr/item/DE_1980_16_3_a3/